# SDR ABXA9701766

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 575352231
- Condition: Corroded
- Location: Bs 1766
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1766 VERTICAL WEB CORRODED.  REPAIRED IAW ABX D853-19061MR.
